# SDR A6WA200640109

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: S26l, Fs280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L, 10 INCHES FWD OF FS 280 IS DAMAGED.  (K)  MAINTENANCE REMOVED DAMAGED SECTION OF STRINGER 26L FROM FS 257 TO FS 272.  FABRICATED SECTION OF REPAIR STRINGER AND SPLICES FROM P/N 600-33011-161.  INSTALLED REPAIRED STRINGER AND SPLICES IAW BSC EO 601R-53-8695.  (M)
